# SDR CA000201021

- Difficulty date: January 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED GEAR DISAGREE FOR NLG. A/C RTB AND PILOT DECLARED EMERGENCY. MAINT UNABLE TO DUPLICATE ON GROUND. NLG SELECTOR VALVE REPLACED AS PRECAUTIONARY MEASURE.
